Sunday
FunAndMoveSportShapePowerBalance30min
Hour Les Prof Level Hall Categorie
10:00 to 10:30 Functional-Training Fitness Stadium1 Studio elle Shape30min
10:00 to 11:00 Init-Pilates Eloise Nocito / Studio d ShapeBalance
10:30 to 11:00 Skill Training Fitness Stadium1 Studio performance FunAndMoveShape30min
10:30 to 11:30 X-trem-&-Fun-Cycling Jacques.V. / Cycling SportShape
11:00 to 12:00 Cross-Training-For-All. Mario D. / Studio cross SportPower
11:00 to 12:00 LesMills-Bodypump Morgane D. Studio c Shape
11:00 to 12:00 Pilates Eloise Nocito Studio d ShapeBalance
11:00 to 12:00 U-Bound Nathalie V / Studio a FunAndMoveShape
11:30 to 12:30 Celluli-Burn Gena Studio e FunAndMoveShape
11:30 to 12:30 Fit-Cycling Jacques.V. Cycling SportShape
11:30 to 12:15 Total-Aqua-Gym Nicole. Aqua-fit FunAndMoveShape
12:00 to 13:00 Lesmills-Bodycombat Khalid B */**/*** Studio a FunAndMoveSport
12:30 to 13:15 Aqua-Boxing Nicole. / Aqua-fit FunAndMoveShape
12:30 to 13:30 Body-Sculpt Gena / Studio e Shape
14:00 to 15:00 Advanced-CrossTraining Thomas. / Studio cross SportPower
14:00 to 14:30 Init.-Cross-Training Fitness Stadium1 Studio cross ShapePower30min
15:00 to 16:00 Stretching Thomas. Studio d Balance
16:00 to 16:30 Functional-Training Fitness Stadium1 Studio functional Shape30min